# SDR DXTA2025032402760

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N211QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6058
- Aircraft time: 7,928 hours, 4,425 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Dragging
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BRAKE PRESSURE: EXITING THE RUNWAY ON LANDING ROLL BRAKES FELT LIKE THEY WERE DRAGGING. POWER HAD TO BE BROUGHT UP TO 54%N1 IN ORDER TO GET THE AIRCRAFT MOVING ONCE WE CAME TO A COMPLETE STOP. ONCE ON THE TAXIWAY BRAKES FELT LIKE THEY WERE DRAGGING AND STUCK. WE SHUTDOWN AND GOT TOWED IN. GETTING TOWED IN THE BRAKES FELT STUCK FOR THE FIRST 3-5 TIRE ROTATIONS. CORRECTIVE ACTION; PERFORMED BLEEDING OF THE #2 HYDRAULIC SYSTEM IN REF TO CL-650 AMM 29-10-00 AND FOUND SOME BUBBLES IN THE SYSTEM WHEN PERFORMING THE BLEEDS. SERVICED THE SYSTEM BACK TO NORMAL PRESSURE AND FOUND NO MORE DEFECTS IN THE BRAKE OR HYDRAULIC SYSTEMS.  PERFORMED TAXI CHECK. NO DISCREPANCIES FOUND DURING TAXI CHECK. BRAKE SYSTEM OPERATIONAL CHECKS GOOD. VERIFIED BRAKE PRESSURE MATCHED EVENLY WHEN BRAKES ARE APPLIED AND PRESSURE DISSIPATES EVENTLY WHEN BRAKES ARE RELEASE3D. ALL WORK COMPLIED WITH IN REFERENCE TO CL-650 AMM 32-43-00 WITH NO DEFECTS NOTED.
